# SDR A6WA201643933

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 30,472 hours, 29,908 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R3600811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH PERMANENT REPAIR TO FS 621 PRESS BULKHEAD AT LBL 27.5, WL 131, REPAIRED.
